MAUDE Adverse Event Report: AEQUALIS PERFORM GLENOID; SHOULDER JOINT POLYMER PROSTHESIS

AEQUALIS PERFORM GLENOID; SHOULDER JOINT POLYMER PROSTHESIS
Model Number PEGGED SIZE S30
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 11/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
"(b)(6) 2017, initial surgery of ''aequalis perform glenoid'' was performed.After the surgery, the patient visited the hospital several times, but there was no abnormality.In the meantime, he fell down several times and had an x-ray examination in (b)(6) 2019, but found no problem.(b)(6) 2019, the patient visited the hospital for pain and after the examination, it was confirmed that the glenoid peg had fallen out.(b)(6) 2019, revision surgery was performed.The four holes for the glenoid peg looked good and only the glenoid peg was falled out, but it wasn't deformed or damaged.Since the cause was unknown, it was judged that the peg glenoid should not be added again, and the surgery was completed and the glenoid area was left as it was.".
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS PERFORM GLENOID
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
MDR Report Key9450110
Report Number3000931034-2019-00181
Device Sequence Number13989841
Product Code KWS
UDI-Device Identifier03700386937330
UDI-Public03700386937330
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111902
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/18/2021
Device Model NumberPEGGED SIZE S30
Device Catalogue NumberDWE301
Device Lot Number2049AR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/11/2019
Supplement Date Received by Manufacturer11/11/2019
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR